# SDR IPXA10562517

- Difficulty date: September 2, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1540-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SECTION 46, MAIN DECK FLOOR STRUCTURE, FLOORBOARD, AT BS 1540-1600 BL 0.0 - LBL 25, HAS DAMAGED INSERT AT BS 1566, LBL 1.5     REPLACED IAW EO B757-5320-9692-G AND B757-5100-33281-B.
